# SDR AALA20140403007

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 39,802 hours, 11,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1640 FLOORBEAM TEE CAP CORRODED AT RBL 18.  REPAIRED 1640 FLOORBEAM FROM LBL 14 TO RBL 36 IAW SRM 53-00-51 REPAIR 10.
